# SDR AALA202505269373

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 14,137 hours, 3,883 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER RIGHT LAVATORY DOOR GOT STUCK CLOSED. FLIGHT ATTENDANTS HAD TO REMOVE DOOR FROM TRACK TO LET PASSENGER OUT. MAINTENANCE RE-INSTALLED DOOR AND LUBRICATED THE LAVATORY DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-43-42.
